Previous |  Up |  Next


Title: A remark on polyconvex envelopes of radially symmetric functions in dimension $2\times 2$ (English)
Author: Došlý, Ondřej
Language: English
Journal: Applications of Mathematics
ISSN: 0862-7940 (print)
ISSN: 1572-9109 (online)
Volume: 42
Issue: 3
Year: 1997
Pages: 195-212
Summary lang: English
Category: math
Summary: We study polyconvex envelopes of a class of functions related to the function of Kohn and Strang introduced in . We present an example of a function of this class for which the polyconvex envelope may be computed explicitly and we also point out some general features of the problem. (English)
Keyword: polyconvex envelope
Keyword: rank one convex envelope
Keyword: lower semicontinuous functional
Keyword: quasiconvex functional
Keyword: coercive integral functional
Keyword: radially symmetric function of Kohn-Strang type
MSC: 49J40
MSC: 49J45
MSC: 73C50
MSC: 73V25
MSC: 90C26
idZBL: Zbl 0904.49012
idMR: MR1441630
DOI: 10.1023/A:1022417621327
Date available: 2009-09-22T17:54:29Z
Last updated: 2020-07-02
Stable URL:
Reference: [1] J. M. Ball: Convexity and existence theorems in nonlinear elasticity.Arch. Rational Mech. Anal. 63 (1977), 337–403. MR 0475169, 10.1007/BF00279992
Reference: [2] B. Dacarogna: Direct Methods in the Calculus of Variations.Springer-Verlag, New-York 1989. MR 0990890
Reference: [3] B. Dacarogna, H. Koshigoe: On the different notions of convexity for rationally invariant functions.preprint.
Reference: [4] R. Kohn, G. Strang: Optimal design and relaxation of variational problems I, II and III.Comm. Pure Appl. Math. 39 (1986), 113–137, 139–182, 353–377. MR 0820342, 10.1002/cpa.3160390305
Reference: [5] C. B. Morrey: Quasiconvexity and the semicontinuity of multiple integrals.Pacific. J. Math. 2 (1952), 25–53. MR 0054865, 10.2140/pjm.1952.2.25


Files Size Format View
AplMat_42-1997-3_3.pdf 386.8Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo